# SDR SWAA2014070229593

- Difficulty date: June 12, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 39,246 hours, 26,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT STATION 180,  BL0 TO RBL 20.  R & R SUPPORT IAW SRM.
